# SDR DXTA2022032859050

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6801049
- Aircraft time: 13,483 hours, 8,894 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulted
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY O?TEMP R CAS MESSAGE ILLUMINATED IN FLIGHT. COMPLETED QRH PROCEDURES AND DIVERTED ASAP.  MAXIMUM TEMPERATURE SEEN WAS 79.  ON FINAL, CAS MESSAGE BECAME INTERMITTENT GOING ON AND OFF. AFTER LANDING, NO SMOKE OR FUMES WERE OBSERVED AND BATTERY WAS COOL TO THE TOUCH.  REMOVED RH BATTERY P/N 9914058-6 S/N 11903217 AND INSTALLED OVERHAULED BATTERY P/N 9914058-6 S/N 11900619 REF. CESSNA 680 MM 24-31-00. OPS CHECKS GOOD.
